# SDR DALA13017879228

- Difficulty date: April 17, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N928DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53590
- Aircraft time: 32,572 hours, 22,149 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Chafed
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

NR 2 ENGINE FIRE DETECTOR ILLUMINATED FOLLOWED BY RT ENGINE FIRE WARNING.  PERFORMED QRH PROCEDURE, DISCHARGED NR 2 ENGINE.   PERFORMED VISUAL CHECK.  ALL EXTERNAL VISUAL CHECK NORMAL.  NO ABNORMAL ENGINE INDICATIONS PRIOR TO FIRE WARNINGS.   MX FOUND LOWER FAN ACCESSORY ZONE FIRE DETECTOR CHAFED FROM COWL OPEN ROD.  REPLACED A/B LOOP ASSEMBLY IAW AMM.  TESTED GOOD.  REPOSITIONED COWL OPEN ROD AND R & R NR 2 FIRE BOTTLE IAW AMM.  ENGINE CHECKS GOOD.
